MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI624
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed an infection at the implant site and subsequently was treated with oral antibiotics, however, the issue did not resolve.The device was explanted on (b)(6) 2024.The patient was re-implanted with another cochlear device during the same surgery.

Brand Name
NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key19048494
Report Number6000034-2024-01253
Device Sequence Number8471956
Product Code MCM
UDI-Device Identifier09321502046329
UDI-Public(01)09321502046329(11)230421(17)250420
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2024
Report Date (Section F) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/20/2025
Device Model NumberCI624
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2024
Event Location Hospital
Date Report to Manufacturer03/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/05/2024